# SDR DALA2018041602547

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 56,231 hours, 20,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION AT AT THE AIRFONE ANTENNA 1 AND 2 ON SETTLEMENT AREA.   REPAIRED IAW ETI-37-18-373 R2, ETI-37-18-374 R2, ER/A 567627-14 REV. ORIGINAL AND 567631-14,  REV ORIGINAL IN REF ERA 567631-14, REV ORIGINAL AND ERA 567627-14 REV ORIGINAL.
